Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on primitive idempotents in compact semigroups with zero

Author: R. J. Koch
Journal: Proc. Amer. Math. Soc. 5 (1954), 828-833
MSC: Primary 20.0X
MathSciNet review: 0065569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Semigroups without nilpotent ideals, Amer. J. Math. vol. 71 (1949) pp. 834-844. MR 0032661 (11:327b)
  • [2] R. A. Good and D. R. Hughes, Associated groups for a semigroup, Bull. Amer. Math. Soc. Abstract 58-6-575.
  • [3] R. J. Koch, On topological semigroups, Tulane University Dissertation, 1953.
  • [4] R. J. Koch and A. D. Wallace, Maximal ideals in topological semigroups (to appear in Duke Math J.)
  • [5] K. Numakura, On bicompact semigroups, Mathematical Journal of Okayama University vol. 1 (1952) pp. 99-108. MR 0048467 (14:18g)
  • [6] -, On bicompact semigroups with zero, Bulletin of the Yamagata University no. 4 (1951) pp. 405-411. MR 0065568 (16:447c)
  • [7] D. Rees, On semigroups, Proc. Cambridge Philos. Soc. vol. 36 (1940) pp. 387-400. MR 0002893 (2:127g)
  • [8] R. P. Rich, Completely simple ideals of a semigroup, Amer. J. Math. vol. 71 (1949) pp. 883-885. MR 0032662 (11:327c)
  • [9] A. D. Wallace, A note on mobs II, Anais da Academia Brasileira de Ciencias vol. 25 (1953) pp. 335-336. MR 0061612 (15:854a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society